I have just been prescribed venlafaxine my gp advised taking the 37.5 mg dose on a night as it can make you feel nauseous. I have found myself throwing up waking up in the night as I feel really sick. I want to give this medication a good go but I feel so flat throughout the day along with headaches. Just wondering if anyone else has experience these side effects. I’m in the middle of my dissertation can’t afford to be feeling sick haha
You're feeling some of the most common side effects when first starting venlafaxine (and most other antidepressants):
Very common (10% or more of users): Nausea (up to 58%)
Very common (10% or more of users): Headache (up to 38%)
How long have you been taking it? Side effects like these generally subside over just days to a week or so for most people.
Try eating small amounts of very bland foods like soda crackers, yogurt, peppermint tea or ginger ale/tea throughout the day and maybe as a before bedtime snack.
You might ask your pharmacist about OTC's that can help with the side effects without causing an interaction.
Venlafaxine (Effexor)worked beautifully for me and I hope it does for you too!
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.